MAUDE Adverse Event Report: ULRICH MEDICAL ADD PLUS; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

ULRICH MEDICAL ADD PLUS; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number CS 2253-12-40
Health Effect - Clinical Code Paresis (1998)
Date of Event 09/07/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Literature nigro l., tarantino, r., donnarumma, p., santoro, a., & delfini, r.(2017).C5 palsy after insertion of a winged expandable cervical cage: a case report and literature review.Journal of spine surgery.Study reported case study in which pt was implanted with addplus device for three-level anterior cervical corpectomy and fusion resulting in c5 palsy."we suppose that the preexisting foraminal stenosis, wide anterior decompression and partial improvement of cervical alignment were all factors contributing to the palsy.".

Brand Name
ADD PLUS
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
ULRICH MEDICAL
MDR Report Key6753661
Report NumberMW5071288
Device Sequence Number1116591
Product Code MQP
UDI-Device Identifier04052536009381
UDI-Public04052536009381
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 2253-12-40
Device Catalogue NumberCS 2253-12-40
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age66 YR